RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 2, Pages 87–92 (Mi ivm9085)  

This article is cited in 1 scientific paper (total in 1 paper)

Integration of loaded Korteweg–de Vries equation in a class of periodic functions

A. B. Yakhshimuratov, M. M. Matyokubov

Chair of Applied Mathematics and Mathematical Physics, Urgench State University, 14 Khamid Alimdzhan str., Urgench, 220100 Republic of Uzbekistan

Abstract: In this paper we apply the inverse spectral problem to integrate the Korteweg–de Vries equation with a loaded term in a class of periodic functions.

Keywords: Korteweg–de Vries equation, Sturm–Liouville operator, inverse spectral problem, system of equations of Dubrovin, trace formulas.

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:2, 72–76

Bibliographic databases:

UDC: 517.956
Received: 08.07.2014

Citation: A. B. Yakhshimuratov, M. M. Matyokubov, “Integration of loaded Korteweg–de Vries equation in a class of periodic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 2, 87–92; Russian Math. (Iz. VUZ), 60:2 (2016), 72–76

Citation in format AMSBIB
\Bibitem{YakMat16}
\by A.~B.~Yakhshimuratov, M.~M.~Matyokubov
\paper Integration of loaded Korteweg--de~Vries equation in a~class of periodic functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 2
\pages 87--92
\mathnet{http://mi.mathnet.ru/ivm9085}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 2
\pages 72--76
\crossref{https://doi.org/10.3103/S1066369X16020110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409281900011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956488079}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9085
  • http://mi.mathnet.ru/eng/ivm/y2016/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Hasanov, M. M. Hasanov, “Integration of the nonlinear Schrödinger equation with an additional term in the class of periodic functions”, Theoret. and Math. Phys., 199:1 (2019), 525–532  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:77
    Full text:17
    References:27
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020